MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor vision valve was selected for implant using an unknown delivery system (ds).The patient had prior medical history including sinus bradycardia (sb) and first-degree av block.During the procedure, the valve was reported to be implanted successfully.One week later on an unknown date, the patient returned to the hospital and received a permanent pacemaker.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient's status is unknown.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event for surgical intervention and hospitalization was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the effects on the patient were insufficiently described.The reported hospitalization and surgical intervention were the result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient had prior medical history including sinus bradycardia (sb) and first-degree av block.There was no calcification extending beneath the aortic annular plane in the interventricular septum.During the procedure, the valve was able to be implanted successfully at a depth of 4mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).The patient remained hemodynamically stable throughout the procedure.Approximately one week later on an unknown date, the patient returned to the hospital for an unclear reason and received a permanent pacemaker.There was an initial or prolonged hospitalization due to the event.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient is stable.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23442293
Report Number2135147-2025-06317
Device Sequence Number14626531
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260205
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number8910309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/09/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexMale